JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 2, Article 36
Some Subordination Criteria Concerning the Salagean Operator

    Authors: Kazuo Kuroki, Shigeyoshi Owa,  
    Keywords: Janowski function, Starlike, Convex, Univalent, Subordination.  
    Date Received: 14/09/08  
    Date Accepted: 11/01/09  
    Subject Codes:


    Editors: Hari M. Srivastava,  

Applying Salagean operator, for the class $ \mathcal{A}$ of analytic functions $ f(z)$ in the open unit disk $ \mathbb{U}$ which are normalized by $ f(0)=f^{\prime}(0)-1=0$, the generalization of an analytic function to discuss the starlikeness is considered. Furthermore, from the subordination criteria for Janowski functions generalized by some complex parameters, some interesting subordination criteria for $ f(z)\in\mathcal{A}$ are given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login